Courbes entières dans les surfaces algébriques complexes
Séminaire Bourbaki : volume 2000/2001, exposés 880-893, Astérisque, no. 282 (2002), Talk no. 881, p. 39-61
@incollection{SB_2000-2001__43__39_0,
     author = {Brunella, Marco},
     title = {Courbes enti\`eres dans les surfaces alg\'ebriques complexes},
     booktitle = {S\'eminaire Bourbaki : volume 2000/2001, expos\'es 880-893},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {282},
     year = {2002},
     note = {talk:881},
     pages = {39-61},
     zbl = {1031.14014},
     mrnumber = {1975174},
     language = {fr},
     url = {http://www.numdam.org/item/SB_2000-2001__43__39_0}
}
Brunella, Marco. Courbes entières dans les surfaces algébriques complexes, in Séminaire Bourbaki : volume 2000/2001, exposés 880-893, Astérisque, no. 282 (2002), Talk no. 881, pp. 39-61. http://www.numdam.org/item/SB_2000-2001__43__39_0/

[Ahl] L. Ahlfors - Zur Theorie der Überlagerungsflächen, Acta Math. 65 (1935). | JFM 61.0365.03 | MR 1555403 | Zbl 0012.17204

[BBo] P. Baum, R. Bott - On the zeroes of meromorphic vector fields, Essais en l'honneur de De Rham, Springer Verlag (1970), 29-74. | MR 261635 | Zbl 0193.52201

[Bog] F. Bogomolov - Families of curves on a surface of general type, Soviet Math. Dokl. 18 (1977), 1294-1297. | MR 457450 | Zbl 0415.14013

[Br1] M. Brunella - Courbes entières et feuilletages holomorphes, Ens. Math. 45 (1999), 195-216. | MR 1703368 | Zbl 1004.32011

[Br2] M. Brunella - Birational geometry of foliations, Congr. UMALCA, notas de curso, IMPA (2000). | MR 1948251 | Zbl 1082.32022

[Cle] H. Clemens - Curves on generic hypersurfaces, Ann. Sci. ENS 19 (1986), 629-636. | Numdam | MR 875091 | Zbl 0611.14024

[Dm1] J.-P. Demailly - Algebraic criteria for Kobayashi hyperbolic projective varieties and jet differentials, Proc. Symp. Pure Math. 62 (1997), 285-360. | MR 1492539 | Zbl 0919.32014

[Dm2] J.-P. Demailly - Variétés hyperboliques et équations différentielles algébriques, Gazette des math. 73 (1997), 3-23. | MR 1462789 | Zbl 0901.32019

[DEG] J.-P. Demailly, J. El Goul - Hyperbolicity of generic surfaces of high degree in projective 3-space, Amer. J. Math. 122 (2000), 515-546. | MR 1759887 | Zbl 0966.32014

[Des] M. Deschamps - Courbes de genre géométrique borné sur une surface de type général (d'après F. Bogomolov), Sém. Bourbaki, exp. n° 519 (juin 1978), Lecture Notes in Math. 710 (1979), 233-247. | Numdam | MR 554224 | Zbl 0412.14013

[ElG] J. El Goul - Logarithmic jets and hyperbolicity, prépublication Toulouse III (2001).

[GGr] M. Green, Ph. Griffiths - Two applications of algebraic geometry to entire holomorphic mappings, The Chern Symposium 1979, Springer Verlag (1980), 41-74. | MR 609557 | Zbl 0508.32010

[Jou] J.-P. Jouanolou - Hypersurfaces solutions d'une équation de Pfaff analytique, Math. Ann. 332 (1978), 239-248. | MR 481129 | Zbl 0354.34007

[Kob] S. Kobayashi - Hyperbolic complex spaces, Springer Verlag (1998). | MR 1635983 | Zbl 0917.32019

[Lan] S. Lang - Survey of diophantine geometry (Number Theory III), EMS vol. 60, Springer Verlag (1991). | MR 1112552 | Zbl 0744.14012

[LuY] S. S. Y. Lu, S. T. Yau - Holomorphic curves in surfaces of general type, Proc. Nat. Acad. Sci. USA 87 (1990), 80-82. | MR 1031949 | Zbl 0702.32015

[MQ1] M. Mcquillan - Diophantine approxirrzations and foliations, Publ. IHES 87 (1998), 121-174. | Numdam | MR 1659270 | Zbl 1006.32020

[MQ2] M. Mcquillan - Holomorphic curves on hyperplane sections of 3-folds, Geom. funct. anal. 9 (1999), 370-392. | MR 1692470 | Zbl 0951.14014

[MQ3] M. Mcquillan - Noncommutative Mori theory, prépubl. IHES M/00/15 (2000).

[Miy] Y. Miyaoka - Algebraic surfaces of positive index, Classification of algebraic and analytic manifolds, Progr. in Math. 39, Birkhäuser (1983), 281-301. | MR 728611 | Zbl 0584.14022

[Sei] A. Seidenberg - Reduction of singularities of the differential equation Ady = Bdx, Amer. J. Math. 89 (1968), 248-269. | MR 220710 | Zbl 0159.33303

[ShB] N. I. Shepherd-Barron - Miyaoka's theorems on the generic seminegativity of TX and on the Kodaira dimension of minimal regular threefolds, Flips and abundance for algebraic threefolds, Astérisque 211 (1992), 103-114. | Zbl 0809.14034

[SY1] Y. T. Siu, S. K. Yeung - Hyperbolicity of the complement of a generic smooth curve of high degree in the complex projective plane, Inv. Math. 124 (1996), 573-618. | MR 1369429 | Zbl 0856.32017

[SY2] Y. T. Siu, S. K. Yeung - Defects for ample divisors of abelian varieties, Schwarz lemma, and hyperbolic hypersurfaces of low degree, Amer. J. Math. 119 (1997), 1139-1172. | MR 1473072 | Zbl 0947.32012

[Sul] D. Sullivan - Cycles for the dynamical study of foliated manifolds and complex manifolds, Inv. Math. 36 (1976), 225-255. | MR 433464 | Zbl 0335.57015

[Vol] P. Vojta - On the ABC conjecture and diophantine approximations by rational points, Amer. J. Math. 122 (2000), 843-872. | MR 1771576 | Zbl 1037.11052

[Vo2] P. Vojta - On algebraic points on curves, Comp. Math. 78 (1991), 29-36. | Numdam | MR 1096125 | Zbl 0731.14015

[XuG] G. Xu - Subvarieties of general hypersurfaces in projective space, J. Diff. Geom. 39 (1994), 139-172. | MR 1258918 | Zbl 0823.14030

[Zai] M. Zaidenberg - The complement of a generic hypersurface of degree 2n in CPn is not hyperbolic, Siberian Math. J. 28 (1987), 425-432. | MR 904640 | Zbl 0633.32023